# SDR AALA202205068729

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737
- Aircraft serial: 30907
- Aircraft time: 34,891 hours, 14,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN CREW REPORTS, L2 DOOR IS DIFFICULT TO OPEN/CLOSE. LUBED L2 DOOR HINGE PLATE PER AMM 12-25-12 OPERATIONS NORMAL.
